MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZSS POLYETHYLENE INSERT XT SIZE C; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZSS POLYETHYLENE INSERT XT SIZE C; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00585003020 - articular surface with segmental hinge post size c 20 mm height - 65777531.00585004302 - distal femoral xt component size c right use with polyethylene insert xt size c use with xt only for cemented use only in the u.S.A - 66324198.00588000302 - size 3 precoat non-modular cemented tibial component - 66081854.00585205010 - fluted stem extension straight precoat 10 mm diameter 130 mm length for cemented use only - 66108375.42540200035 - all-poly patella cemented 35 mm diameter - 66068865.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a knee arthroplasty.Subsequently, the patient was revised approximately 8 months post-op due to instability.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZSS POLYETHYLENE INSERT XT SIZE C
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20896291
Report Number0001822565-2024-03905
Device Sequence Number8773194
Product Code KRO
UDI-Device Identifier00889024633896
UDI-Public(01)00889024633896(17)280908(10)66148645
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585001396
Device Lot Number66148645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale